# SDR FDEA201611013779

- Difficulty date: November 1, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 71,231 hours, 26,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 411N20586SP
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARMED INDICATOR HANDLE DOES NOT RECEDE FLUSH WITH DOOR PANEL IN THE DISARM POSITION.   ACCOMPLISHED AN OPS CHECK OF THE L1 DOOR, DOOR ARMED INDICATOR WILL RETURN TO FLUSH.  UNABLE TO DUPLICATE IAW AMM 52-11-00-0.
